I have been taking prozac for about 4 days now and I have really bad diarrhea and nausea! It's making my anxiety up but I do find that I can control it better than before. Also, I am really tired all of the time? I am taking 10mg prozac along with 15mg Buspar daily (I've been taking the Buspar for a while now) And I just feel like I can't get enough sleep although I sleep great throughout the night with little to no interruptions. I know I should wait it out but is there anything I could do or anyone else that has experienced this so that I can feel a little better about it?
Taken Prozac for 4 Days...Nausea and Diarrhea?
- 3 Feb 2015 by Karalovell
- 3 Feb 2015
- prozac, diarrhea, anxiety, nausea/vomiting, anxiety and stress
Yes Kara both of those side effects are very likely from the prozac it does say that with continued use the go away... But when ever diarrhea is envolved you should let the doctor know..there is always a chance of dehydration so if it were me i would call the doctor when the open.And run it by the doctor... good luck most do pretty good on this combination... Chuck1957
The Prozac alone needs a good 2-3 weeks to settle in, combined with the other may extend that time. As for you symptoms, not uncommon for the first few days of Proz, so, yes, you do need to wait, and hopefully knowing that will help you feel better about it all. Keep me posted.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2009 • 2 answers
Posted 28 Nov 2012 • 2 answers
Posted 22 Mar 2014 • 1 answer
Posted 27 Feb 2015 • 1 answer
I am on 15 mg of prozac for anxiety and panic disorder. I take my pills around 8 pm to sleep through
Posted 26 May 2015 • 2 answers